MathSciNet Relay Station
MathSciNet bibliographic data
MR1855631 (2002i:81084) 81Q10 (39A70 47B39 47N50)
de Oliveira, César R.; Lima, Marcus V. Singular continuous spectrum for a class of nonprimitive substitution Schrödinger operators. Proc. Amer. Math. Soc. 130 (2002), no. 1, 145–156 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement